# SDR 2006UALA01955

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 15,325 hours, 6,655 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVIONICS SYSTEM FAULT DISPLAYED CAUSING RETURN TO FIELD. REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER.  OPS CHECKED OK.
